Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 4683581, 7 pages
https://doi.org/10.1155/2017/4683581
Research Article

Existence and Uniqueness of Solutions for BVP of Nonlinear Fractional Differential Equation

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Correspondence should be addressed to Jian-Ping Sun; nc.tul@nuspj

Received 11 October 2016; Revised 14 December 2016; Accepted 15 December 2016; Published 29 January 2017

Academic Editor: Julio D. Rossi

Copyright © 2017 Cheng-Min Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we study the existence and uniqueness of solutions for the following boundary value problem of nonlinear fractional differential equation: ,  , , where , , , and . The main tools used are nonlinear alternative of Leray-Schauder type and Banach contraction principle.